MathSciNet Relay Station
MathSciNet bibliographic data
MR2746677 (2012c:32044) 32S65 (16S32 37F75)
Coutinho, S. C. Foliations of multiprojective spaces and a conjecture of Bernstein and Lunts. Trans. Amer. Math. Soc. 363 (2011), no. 4, 2125–2142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement